# SDR AALA950535

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 0594 - DURING DEPLANING, EMERGENCY EXIT FLOOR PATH LIGHTS ON RIGHT SIDE OF AIRCRAFT FOUND INOPERATIVE.  REPAIRED WIRING IN EMERGENCY EXIT FLOOR PATH LIGHT STRIP AFT SECTION.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
